Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sweating, hot flashes, depression due to menopause. Will botox help?

Hi doctor, I have been going through menopause since i was 40yrs old , now i feel these sweats should have stopped by now as the hot flushes did. Being aged 57yrs now and i have CFS to deal with which can be an ordeal. I am very depressed at times and it causes me not to want to socialise as make up washes straight off and hairs soaking wet not a good look, Heard that botox my help and is on the NHS is this so?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
don t think that s ideally what you need. you must recognize the fact that no one can live free of problems and try to manage them like that. Depression reduces your quality of life. Taking drugs while depressed could not produce the actual expected effects.
While advise to seek advise from a psychiatrist and a psychologist.
Stay while and quick recovery,
Luchuo, MD.
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor